Positive definite functions on algebraic nilpotent groups over a discrete field
Doklady Akademii Nauk, Tome 170 (1966) no. 3, pp. 524-525
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_170_3_a8,
author = {S. V. Smirnov},
title = {Positive definite functions on algebraic nilpotent groups over a discrete field},
journal = {Doklady Akademii Nauk},
pages = {524--525},
year = {1966},
volume = {170},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_170_3_a8/}
}
S. V. Smirnov. Positive definite functions on algebraic nilpotent groups over a discrete field. Doklady Akademii Nauk, Tome 170 (1966) no. 3, pp. 524-525. http://geodesic.mathdoc.fr/item/DAN_1966_170_3_a8/